MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US S-ROM*SLEEVE PRX ZTT, 16B-SML; S-ROM HIP SYSTEM : HIP FEMORAL SLEEVE

DEPUY ORTHOPAEDICS INC US S-ROM*SLEEVE PRX ZTT, 16B-SML; S-ROM HIP SYSTEM : HIP FEMORAL SLEEVE
Model Number 52-1463
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Inadequate Osseointegration (2646)
Date of Event 03/26/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2011, the primary surgery was performed via tha for left with the implants.On (b)(6) 2021, the revision surgery was performed due to loosening.It seemed that there was a pseudotumor.In the revision, the implants were replaced with new implants.The details of the implants are unknown.No further information is available.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : examination of the returned device did not identify any product defects or anomalies.Depuy considers the investigation closed.Should additional info be received, the investigation will be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the lot code was provided, a manufacturing records evaluation (mre) was not performed.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Common Device Name
S-ROM HIP SYSTEM : HIP FEMORAL SLEEVE
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11664450
Report Number1818910-2021-07880
Device Sequence Number16897984
Product Code LPH
UDI-Device Identifier10603295170617
UDI-Public10603295170617
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P070026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number52-1463
Device Catalogue Number521463
Device Lot Number3321541
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/10/2021
Initial Date Received by Manufacturer 03/26/2021
Supplement Date Received by Manufacturer05/10/2021
05/26/2021
Initial Report FDA Received Date04/14/2021
Supplement Report FDA Received Date05/19/2021
05/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PINNACLE MTL INS NEUT36IDX50OD; PINNACLE SECTOR II CUP 50MM; SROM 9/10 16X11X130 36; PINNACLE MTL INS NEUT36IDX50OD; PINNACLE SECTOR II CUP 50MM; SROM 9/10 16X11X130 36
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR